MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 7.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN926930
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that during use on a patient, the balloon does not hold inflation.As a result, a new ett was used however, the same issue occurred.A third ett was used and was successful.No patient harm or injury.The patient status is reported as "fine".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.See associated mdr #3003898360-2023-01047.
 
Event or Problem Description
It was reported that during use on a patient, the balloon does not hold inflation.As a result, a new ett was used however, the same issue occurred.A third ett was used and was successful.No patient harm or injury.The patient status is reported as "fine".See associated mdr #3003898360-2023-01047.
 
Additional Manufacturer Narrative
Qn#(b)(4).Additional information received on 11 july 2023 after the initial mdr was sent states that "the tube was tested with 10 ccs of air.I saw it inflate and squeezed the balloon briefly before removing the air for intubation" and that the ett was in use for "about 10-15 minutes the patient didn't desaturate.When the patient was intubated and the balloon was inflated, the respiratory therapist could not get a reliable pressure reading with a device she was using.The small balloon at the beginning of the et tube was deflated which was another sign the balloon wasn't working well.Lastly, a ventilator was attached indicating an air leak prompting us to remove the tube entirely".It also states that "there was no overt or obvious signs of defect was noticed after the tube was removed and tested again".Other remarks: n/a; corrected data: n/a.

Brand Name
ET TUBE, HVT, 7.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17298288
Report Number3003898360-2023-01031
Device Sequence Number7145982
Product Code BTR
UDI-Device Identifier14026704759252
UDI-Public14026704759252
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2026
Device Model NumberIPN926930
Device Catalogue Number5-10315
Device Lot Number73J2100708
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown